# SDR SWAA2021060833157

- Difficulty date: November 30, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 767 TO 792; RBL 25; WL 154 SHIELD UPPER AND LOWER SURFACE HAS CORROSION. / REMOVED CORROSION AT AFT ACRGO COMPARTMENT FLOOR STRUCTURE STA 767 TO 792 RBL 25 WL 154 SHIELD UPPER AND LOWER SURFACE LOSS .007 ORIG .050 REMAINING .043 OUT OF LIMITS I/A/W SRM 53-60-15-1A-1; REMOVED AND INSTALLED NEW FLOOR SHIELD AT STA 767 TO 792 I/A/W SRM 51-40-02-0G-0 AND BOEING DWG# 146A0081 REV:- PN 146A8127-12 ATAG WN9207
